# SDR 98ZZZX2676

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837051
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701143
- Condition: Worn
- Location: Aileron
- Part time: 5,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND AILERON CABLE WORN BEYOND LIMITS.  REPLACED AND RE-RIGGED AILERON CABLES.
